# SDR KCSA201709161061

- Difficulty date: September 16, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 27073
- Aircraft time: 57,755 hours, 10,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED BS 1910, RBL 40.
